... taking it. I take 50 mcg once a day. It has gotten so thin that I'm considering not taking it anymore. Any suggestions?
First, never stop this med unless instructed by a physician. You cannot live without it.
Second, when was your last TSH blood draw? It is apparent your dose needs to be adjusted. When first starting, every six to eight weeks a draw is taken and the med is adjusted until in the normal range.
Third, are you taking it properly? First thing in the morning with 8oz water before you eat or drink anything else. Breakfast, coffee, juice, and so forth is at least half an hour later. Too soon or other foods and you don't absorb it right.
Hair falling out shows up during the disease will grow back. Losing weight is a dose adjustment needed.The key to taking thyroid medication is to work with an endocrinologist, not family doctor, and stay in touch with the doctor. If you don't feel right, tell the doctor. This med is slow to adjust and the sooner you report the sooner you can adjust. I am sorry you have had such a difficulty. Thanks for writing in and asking for information. Let us know how you are doing.
The TSH results with dates will help a lot so we can tell you more about your needs. Karen
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 1 answer
Levothyroxine - I am 62 yrs.old and been on levothroxine for 2 months. I suddenly started spotting.?
Posted 27 Jun 2013 • 2 answers
Posted 13 Dec 2013 • 1 answer
Posted 22 Sep 2016 • 0 answers
Nortriptyline - My hair has started falling out and I've lost at least half if not more of it. I've?
Posted 14 Sep 2017 • 0 answers